# SDR DLL16950833

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Failsafe Strap
- Condition: Disbonded
- Location: Fs 1545-1565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND FUSELAGE SKIN FAILSAFE TEARSTRAP DISBONDED AT FS 1545 TO FS 565 BETWEEN STRINGERS 30 TO 37.  REPAIRED PER SRM 53-31-00 PG 830.
